Bayesian non-parametric models for regional ...

Description

Citation

Title Bayesian non-parametric models for regional prevalence estimation
Author(s) Adam J. Branscum, Timothy E. Hanson, Ian A. Gardner
Journal Journal of Applied Statistics
Date 2008
Volume 35
Issue 5
Start page 567
End page 582
DOI 10.1080/02664760701835862

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 223

Adding this citation to "My List" will allow you to export this citation in other styles.